# SDR CALA2022010300018

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A300*
- Aircraft serial: 1620
- Aircraft time: 58,809 hours, 25,578 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Part number: NA
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* AUTO BRAKES FAULT ON APPROACH. PFR SHOWS FAULTING 16GG SERVO. PERFORMED BSCU CHANNEL 1 AND 2 AUTOBRAKE AND NORMAL BRAKE BITE 32-42-00 AND 32-46-00. TEST, BRK NORM SERVO VALVE 3 (16GG) ON BSCU 2 CONNECTOR FAULTED. FOUND MOISTURE BUILD UP ON 16 GG CONNECTOR, CLEANED SAME. AUTOBRAKE AND NORMAL BRAKE SYSTEM GROUND TEST GOOD, REF AMM
